# SDR 2003FA0000175

- Difficulty date: January 24, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N751MB
- Make and model: Amtr RV8A
- Aircraft serial: RV8A81430
- Engine: Lyc O360A1A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 10172001999
- Part serial: 163246
- Condition: Inoperative
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER PURCHASED NEW.  MAY 5, 2001 MANUFACTURE DATE.  FAILED TO PASS FRICTION PORTION OF PITOT/STATIC/XPDR.  BIANNUAL CHECK.  MFG CONTACTED AND IS UNAWARE OF ANY PROBLEMS WITH THIS MODEL BUT TECHNICIAN DOING STATIC TEST NOTES SEVERAL LIKE IT HAVE FAILED SAME CHECK EARLY IN THEIR LIFETIMES.  INSTALLED IN HANGARED HOMEBUILT.  UNIT RETURNED TO MFG FOR EVALUATION.
